Next Article in Journal
On T-Characterized Subgroups of Compact Abelian Groups
Next Article in Special Issue
Yang–Baxter Equations, Computational Methods and Applications
Previous Article in Journal
Diffeomorphism Spline
Previous Article in Special Issue
Convergence Aspects for Generalizations of q-Hypergeometric Functions
Open AccessArticle

Generalized Yang–Baxter Operators for Dieudonné Modules

Departamento de Matemática, Instituto Superior Técnico, Universidade de Lisboa, Av. Rovisco Pais, 1049-001 Lisboa, Portugal
Academic Editor: Florin Felix Nichita
Axioms 2015, 4(2), 177-193;
Received: 19 December 2014 / Accepted: 30 April 2015 / Published: 8 May 2015
(This article belongs to the Special Issue Hopf Algebras, Quantum Groups and Yang-Baxter Equations 2014)
PDF [241 KB, uploaded 8 May 2015]


An enrichment of a category of Dieudonné modules is made by considering Yang–Baxter conditions, and these are used to obtain ring and coring operations on the corresponding Hopf algebras. Some examples of these induced structures are discussed, including those relating to the Morava K-theory of Eilenberg–MacLane spaces. View Full-Text
Keywords: Hopf algebras; Hopf rings; Dieudonné modules; Yang–Baxter operators Hopf algebras; Hopf rings; Dieudonné modules; Yang–Baxter operators
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited (CC BY 4.0).

Share & Cite This Article

MDPI and ACS Style

Saramago, R.M. Generalized Yang–Baxter Operators for Dieudonné Modules. Axioms 2015, 4, 177-193.

Show more citation formats Show less citations formats

Related Articles

Article Metrics

Article Access Statistics



[Return to top]
Axioms EISSN 2075-1680 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top